# SDR 2008FA0000898

- Difficulty date: December 22, 2008
- Submitted: December 22, 2008
- Operation: General aviation
- Aircraft: N244LJ
- Make and model: Lear 35A
- Aircraft serial: 35A244
- Aircraft time: 4,361 hours, 3,834 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 4,361 hours, 3,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE LT AFT FUEL TANK STRUCTURE, DUE TO LIGHTENING DAMAGE EVENT,  FOUND THE FOAM INSULATION WATER SOAKED, AND CAUSING SERIOUS  CORROSION IN OUTER FLANGE OF AFT PRESSURE BULKHEAD AND SURROUNDING STRUCTURE. THE  HOLE IN THE LT OUTER PRESSURE BULKHEAD FLANGE, WHERE HOT AIR PIPE PENETRATES FLANGE HAD SEVERE INTERGRANULAR CORROSION OCCURRING ,  AND AREA WAS VERY WET.
